Journal of the Mathematical Society of Japan

On graded rings, I

Shiro GOTO and Keiichi WATANABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 2 (1978), 179-213.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432552

Digital Object Identifier
doi:10.2969/jmsj/03020179

Mathematical Reviews number (MathSciNet)
MR0494707

Zentralblatt MATH identifier
0371.13017

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13D03: (Co)homology of commutative rings and algebras (e.g., Hochschild, André-Quillen, cyclic, dihedral, etc.) 14B15: Local cohomology [See also 13D45, 32C36]

Citation

GOTO, Shiro; WATANABE, Keiichi. On graded rings, I. J. Math. Soc. Japan 30 (1978), no. 2, 179--213. doi:10.2969/jmsj/03020179. https://projecteuclid.org/euclid.jmsj/1240432552


Export citation